Publication detail

Boundedness character of a fourth-order system of difference equations

STEVIČ, S. IRIČANIN, B. ŠMARDA, Z.

Original Title

Boundedness character of a fourth-order system of difference equations

English Title

Boundedness character of a fourth-order system of difference equations

Type

journal article in Web of Science

Language

en

Original Abstract

Sufficient conditions for boundedness character of solutions of a fourth-order system of difference equations is given.

English abstract

Sufficient conditions for boundedness character of solutions of a fourth-order system of difference equations is given.

Keywords

system of difference equations; bounded solutions; unbounded solutions; positive solutions

RIV year

2015

Released

01.12.2015

Publisher

Springer Nature

ISBN

1687-1847

Periodical

Advances in Difference Equations

Year of study

2015

Number

315

State

US

Pages from

1

Pages to

11

Pages count

11

URL

Full text in the Digital Library

Documents

BibTex


@article{BUT117438,
  author="Stevo {Stevič} and Bratislav {Iričanin} and Zdeněk {Šmarda}",
  title="Boundedness character of a fourth-order system of difference equations",
  annote="Sufficient conditions for boundedness character of solutions of  a fourth-order system of difference equations is given.",
  address="Springer Nature",
  chapter="117438",
  doi="10.1186/s13662-015-0644-y",
  howpublished="online",
  institution="Springer Nature",
  number="315",
  volume="2015",
  year="2015",
  month="december",
  pages="1--11",
  publisher="Springer Nature",
  type="journal article in Web of Science"
}